# SDR UPS01836984

- Difficulty date: September 20, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STA. 1160 FRAME IS CORRODED BEYOND LIMITS BETWEEN LONG. 4L TO 5L.     REPAIRED FRAME I.A.W. DC8-53A-011
